default search action
"Global Optimality Conditions in Maximizing a Convex Quadratic Function ..."
Jean-Baptiste Hiriart-Urruty (2001)
- Jean-Baptiste Hiriart-Urruty:
Global Optimality Conditions in Maximizing a Convex Quadratic Function under Convex Quadratic Constraints. J. Glob. Optim. 21(4): 443-453 (2001)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.